Ever since I developed severe stomach and abdominal pains 3 months ago I noticed an immideate change in my stool. My stool now comes out in segmented small pieces each around the size of my thumbs fingenail or slightly larger, each one is soft and rounded and very easy to pass. I am not constipated as the stool would be dry and hard if it was. There is no blood or any abnormal coloration other than the ocasional slight yellow mucus, sorry for the gross discription.
I notice when my stomach pains dissapear my stool goes back to a normal consistency of a long and normal formed stool but when the pain comes back my stool ends up all fragmented like rabbit or sheep droppings. Ive been in emergency room 6 times due to agonising stomach pains since November, these pains are worse than anything I've ever experienced, the pain is nauseating and gives me chills, also feels like my stomach is very active, spasming and almost vibrating which initially started after taking Maxalon. I also have a neurological condition past 9 years called Autonomic Dysfunction which effects my gut motility due to fast abnormal movement, but this has never caused me such pain or bowel changes before, I belive the Maxalon initially triggered the stomach problems as it also increases gut movement which had an adverse effect on my already fast digestive tract. Im due for an endescopy in 2 months but feel concerned if there is a more sinister reason for the pain or change in my bowels.
Sounds kind of like what I have, It all started after eating some chicken, after that I had huge stomach pain/cramps thin rabbit like stool with constipation as well as pale/greenish stool. I went to the hospital a few times for it too cause the pain was that bad. Im still trying to figure out what I have.
I see your original post on this and the reply were quite a while ago, but I thought I'd give it a shot. Hopefully either you or xKonax have determined what caused your issues. I have been disabled for the last 3 years due to Degenerative Disc Disease and a lower lumbar surgery that caused more pain than prior to surgery. I have been taking large doses of Oxycontin since the surgeries, but the dosages have been constant (no change in 3 yrs). However, I have been experiencing very bad cramping in my stomach causing me to be nauseated, feeling full, bloated, etc for most of this last year. It seems my stomach is constantly 'churning'...liquid-squishing noises to downright growls daily. Since this began my stools come out looking like pebbles or small grapes....most of the times one at a time, but sometimes will come out in a clump looking like a bunch of grapes. I also have a lump in the left side of my abdomen, starting left of the naval spanning outward towards my left kidney. I had a catscan of my stomach at the E.R. when I noticed the lump, which only showed it wasn't an ulcer. I then followed up with my GP and 2 different GI's, only to be told to do a colonoscopy prep. I tried it...mixing the RX solution of sodium chloride, I believe, and drinking the mixture. The directions on the solution stated to drink 8oz every 10 minutes. Because of my stomach issues it took more than 40 mins to drink that much. In over 4 hours, I was only able to finish 3-16oz glasses, ending with me regurgitating the last glass.
I feel like my stomach will explode at times, and am always feeling full. I don't drink fluids, I 'sip' them, and my daily food intake is less than my dog.
If anyone has any ideas or have had similar issues to this, please let me know by responding to this thread.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.